Anacin Pain Relief Tablets, 30 Count

Anacin $4.34

Anacin Pain Relief Tablets, 30 Count

  • Fast pain relief
  • Contains aspirin plus caffeine
  • Temporarily relieves minor aches and pains due to headache, a cold, muscle aches, arthritis, toothache and menstrual cramps
  • Anacin  provides the relief that will help you feel better - faster. Whether it's been a long day at the office, the aftermath of a big game or the morning after a late night out, you always know where to turn for relief.

Warnings

  • Keep out of reach of children.

Ingredients

Active Ingredients

  • Per Tablet: Aspirin (NSAID) (400 mg), Caffeine (32 mg). Purposes: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch.

Directions

  • Do not use more than directed (see overdose warning). Drink a full glass of water with each dose. Adults and Children 12 Years of Age and Older: Take 2 tablets every 6 hours; not more than 8 tablets in 24 hours, or as directed by a doctor. Children Under 12 Years of Age: Ask a doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Read more
Current stock 0
Add to wishlist

Description

Anacin Pain Relief Tablets, 30 Count

  • Fast pain relief
  • Contains aspirin plus caffeine
  • Temporarily relieves minor aches and pains due to headache, a cold, muscle aches, arthritis, toothache and menstrual cramps
  • Anacin  provides the relief that will help you feel better - faster. Whether it's been a long day at the office, the aftermath of a big game or the morning after a late night out, you always know where to turn for relief.

Warnings

  • Keep out of reach of children.

Ingredients

Active Ingredients

  • Per Tablet: Aspirin (NSAID) (400 mg), Caffeine (32 mg). Purposes: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch.

Directions

  • Do not use more than directed (see overdose warning). Drink a full glass of water with each dose. Adults and Children 12 Years of Age and Older: Take 2 tablets every 6 hours; not more than 8 tablets in 24 hours, or as directed by a doctor. Children Under 12 Years of Age: Ask a doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Reviews (0)

Be the first to write a review

Additional info

SKU: 10015685
UPC: 363736200251
Shipping: Calculated at Checkout